# SDR ASOA200900169

- Difficulty date: February 5, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 11,819 hours, 7,863 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS280 BULKHEAD LOWER WEB HAS SURFACE CORROSION.  REMOVED AND REPLACED RT FS 280 WEB PER SRM 51-42-06 AND 51-42-21.  REMOVED RT FS 280 LOWER WEB.  DRILLED RT FS 280 LOWER WEB PER SRM 51-42-06.  FINAL SIZED ALL HOLES IN RT 280 WEB PER SRM 51-42-06 AND 51-40-11, 51-42-20.  OK TO INSTALL RT LOWER WEB PER SRM 53-11-10.  STARTED INSTALLING FASTENERS IN RT LOWER WEB PER SRM 53-11-10, 51-42-06, AND 51-42-13.  FINISHED INSTALLING FASTENERS IN RT LWR WEB FS 280 PER SRM 53-11-10.
